MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. - RESOLVE CONVERTX®; STENT, URETERAL

MERIT MEDICAL SYSTEMS, INC. - RESOLVE CONVERTX®; STENT, URETERAL
Model Number 00884450458587
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
The account alleges that during the number insertion, the nephroureteral stent system came out completely instead of just 2 centimeters.The physician had to cut the catheter to dislodge the stent.No patient harm.
 
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The suspect medical device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number have been identified.Should the device be returned at a later date, the investigation will be reopened.

Brand Name
RESOLVE CONVERTX®
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC. -
14646 kirby drive
houston TX 77047
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
14646 kirby drive
houston TX 77047
Manufacturer Contact
bryson heaton
1600 merit parkway
south jordan, UT 84095
8012084662
MDR Report Key16860401
Report Number3010665433-2023-00035
Device Sequence Number17631865
Product Code FAD
UDI-Device Identifier00884450458587
UDI-Public00884450458587
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K161277
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/10/2024
Device Model Number00884450458587
Device Catalogue NumberRCX26-8-038/A
Device Lot NumberE2490990
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2023
Supplement Date Received by Manufacturer06/22/2023
Initial Report FDA Received Date05/03/2023
Supplement Report FDA Received Date06/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown